# SDR SWAA2024020839400

- Difficulty date: January 9, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB ON ACCESS PANEL 341B LOC. LE STA 105.26 AT RT HORIZONTAL STABILIZER 2023-786206<[01] REPLACED WEB LOCATED ON ACCESS PANEL 341B L/E STA 105.26 AT RT HORIZONTAL STABILIZER. IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG # 186A1001; SHEET 1; REV B.;[02] JOB COMPLETED.
